# SDR QXEA200701233

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,374 hours, 9,917 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483023
- Part serial: 0174
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,125 hours, 9,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2382: AFTER TAKEOFF, RIGHT GEAR DOOR LIGHT REMAINED ON.  PER CHECKLIST, LOWERED GEAR.  RIGHT MAIN GEAR DID NOT EXTEND.  ACCOMPLISHED 'ALT GEAR EXTENSION' CHECKLIST.  AIRCRAFT TAKEN BACK TO SEA.  MAINTENANCE REMOVED AND REPLACED RT MOG DOOR SOLENOID SEQUENCING VALVE.  REMOVED AND REPLACED SECONDARY MLG SELECTOR VALVE FILTER FITTING (P/N 48300-3).  BLED NR 2 HYD SYSTEM FOR LANDING GEAR CIRCUIT AFTER COMPONENT REPLACEMENT.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR.  OPERATED LANDING GEAR APPROX 3 DOZEN TIMES THEN BLED NR 2 HYD RESERVIOR.  GEAR OPERATES NORMALLY.  FUNCTIONAL TEST GOOD.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
